Ospamox Erythema Side Effect Reports
The following Ospamox Erythema side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Erythema, can occur, and what you can do about them.
A side effect could appear soon after you start Ospamox or it might take time to develop.
|Hypersensitivity, Choking Sensation, Local Swelling, Lip Swelling, Cough, Pruritus, Erythema|
This Erythema side effect was reported by a health professional from HR. A 32-year-old female patient (weight:NA) experienced the following symptoms/conditions: acute tonsillitis,hypothyroidism. The patient was prescribed Ospamox (dosage: NA), which was started on Jan 07, 2006. Concurrently used drugs:
Ospamox Erythema Causes and Reviews
Fifth disease is a viral infection caused by parvovirus B19. The virus only infects humans; it's not the same parvovirus that dogs and cats can get. Fifth disease mostly affects children. Symptoms can include a low fever, cold symptoms, and a headache. Then you get a red rash on your face. It looks like a "slapped cheek." The rash can spread to the arms, legs, and trunk. Adults who get it might also have joint pain and swelling.
Fifth disease spreads easily, through saliva and mucus. You can get it when an infected person coughs or sneezes. Frequently washing your hands might help prevent getting the virus. Most people become immune to the virus after having it once.
Fifth disease is usually mild and goes away on its own. However, it can be serious if you
- Are pregnant
- Are anemic
- Have cancer or a weak immune system
Centers for Disease Control and Prevention
Ospamox Erythema Reviews
|Mon, 21 Mar 2011|
skin rash, throat sore...itching
|Wed, 26 Oct 2011|
|11 year age chaild first dose|
|Sat, 02 Jan 2010|
|does Ospamox aggrivate hemroids? :-[|
|Mon, 25 Apr 2011|
|My child 20 month old got Ospamox to treat sore throat. After taking it for a few days she started to loose control over one of her legs. Her foot moved into a position as is is seen with the physically disabled, turned in, and she was not able to stand on it correctly. I was told it might be caused by the virus itself. We decided we do not dare to give the med again, the next day she was ok, the food back to normal luckily. It was really scary, and not confirmed officially that it was caused by the medication, but I beleive it was.|
|Wed, 26 Oct 2011|